Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 14, NWS Austin/San Antonio, TX

January 15, 2017Blanco County, Comal County, Kendall County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jan 15, 2017, 9:44 PM CST for Blanco County, Comal County, Kendall County, Texas. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 15, 2017, 9:44 PM CST (03:44 UTC)
Expired
Jan 15, 2017, 10:30 PM CST
In force
46 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Blanco County, TX, Comal County, TX, Kendall County, TX

The radar

The Austin/San Antonio radar (KEWX), 51 km from the middle of the area, began a volume at 03:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 15, 9:50 PM CSTHAIL 1Kendalia, TX
Jan 15, 10:10 PM CSTTSTM WND GST 60Blanco, TXTHUNDERSTORM WIND GUSTS ESTIMATED TO 60 MPH
Jan 15, 10:13 PM CSTHAIL 0.7Blanco, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 2, 1:39 AM CSTSevere Thunderstorm WatchSPC59 days
Jan 15, 6:00 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 3.7 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2017-01-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 540 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2017-01-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
540 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1460 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

203 
WUUS54 KEWX 160344
SVREWX
TXC031-091-259-160430-
/O.NEW.KEWX.SV.W.0014.170116T0344Z-170116T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
944 PM CST SUN JAN 15 2017

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Southwestern Blanco County in south central Texas...
  Central Kendall County in south central Texas...
  Northwestern Comal County in south central Texas...

* Until 1030 PM CST

* At 943 PM CST, a severe thunderstorm was located near Sisterdale,
  or 9 miles northeast of Boerne, moving east at 45 mph.

  HAZARD...60 mph wind gusts and nickel size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Blanco, Canyon Lake, Sisterdale, Flugrath, Kreutzberg, Guadalupe
  River State Park, Kendalia, Twin Sisters, Fischer, Payton and
  Crown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until midnight CST for south
central Texas.

LAT...LON 3019 9829 3011 9827 3004 9830 2999 9823
      2992 9821 2982 9869 3004 9880
TIME...MOT...LOC 0343Z 253DEG 38KT 2993 9866 

HAIL...0.88IN
WIND...60MPH
 
$$

BMW
1 follow-up statement
024 
WWUS54 KEWX 160406
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1006 PM CST SUN JAN 15 2017

TXC031-091-259-160430-
/O.CON.KEWX.SV.W.0014.000000T0000Z-170116T0430Z/
Blanco TX-Kendall TX-Comal TX-
1006 PM CST SUN JAN 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CST
FOR SOUTHWESTERN BLANCO...NORTHEASTERN KENDALL AND NORTHWESTERN COMAL
COUNTIES...

At 1005 PM CST, a severe thunderstorm was located over Twin Sisters,
or near Blanco, moving east northeast at 45 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Blanco, Canyon Lake, Flugrath, Guadalupe River State Park, Kendalia,
Twin Sisters, Fischer and Payton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until midnight CST for south
central Texas.

LAT...LON 3019 9829 3011 9827 3004 9830 2999 9823
      2992 9821 2984 9859 3007 9868
TIME...MOT...LOC 0405Z 253DEG 38KT 3000 9839 

HAIL...0.88IN
WIND...60MPH
 
$$

BMW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 15, 6:46 PM CST, 2 hours 58 minutes earlier.

Area forecast discussion, Jan 15, 6:46 PM CST, 2 hours 58 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
646 PM CST Sun Jan 15 2017

.UPDATE...
The forecast has been updated to include the mention of Tornado Watch
#8, which is in effect for the Hill Country and portions of the I-35
corridor until midnight. In addition, a Severe Thunderstorm Watch
remains in effect for the Rio Grande plains and Edwards plateau until
10 PM.

&&

.AVIATION...
Concerns continue to be centered on the chance for showers and
thunderstorms this evening and overnight. We will continue to mention
a TEMPO group at DRT through 04Z as storms continue to develop near
and to the west of the terminal. After 04Z, shower and thunderstorm
activity is expected to move east of the terminal. Farther east
across the I-35 corridor, isolated showers will continue this evening
and we will mention VCSH. Early Monday morning, we still expect a
line of convection to move in from the west between 08-11Z along
I-35 and will mention TEMPO groups at our sites. Once the line passes
east of the terminals, we expect some lingering showers through mid-
morning.

&&

.PREV DISCUSSION... /ISSUED 305 PM CST Sun Jan 15 2017/

SHORT TERM (Tonight through Monday Night)...
Strong to severe convection is about to enter the western boundary of
our forecast area, northwest of Del Rio. This convection is being
generated by a strong shortwave trough, unstable Gulf air, and a
slowly northward moving warm front. High resolution mesoscale models
have been consistent in depicting a thin MCS with embedded supercell
structures. The Texas Tech and NSSL WRFs have verified best so far
with timing and linear mode, with recent HRRR runs showing a more
broken line of supercells. Overall, prior forecasts are on track and
we expect the line to sweep across the area, generally along and
north of U.S. 90. The line should weaken with time, and reach the
I-35 corridor around 05-06Z. While one or two brief tornadoes are
possible, the main severe threats will be large hail and damaging
winds. Rainfall will average 1/2 to 1 inch, although some locations
in the Edwards Plateau, Hill Country, and Metro Austin could receive
up to 2-3 inches by daybreak Monday. Showers and thunderstorms will
linger on the coastal plains Monday, but rainfall amounts should be
1/4 inch or less.

LONG TERM (Tuesday through Sunday)...
Highly amplified and progressive flow will continue across the CONUS
through the next 7-10 days. This will bring a progression of fairly
sharp shortwave troughs through a general longwave trough over the
Plains. The net result for our area will be a cold front bringing
colder conditions Wednesday and Thursday, then back to above normal
temperatures Friday through Sunday before another cold front. PoPs
will be in the forecast through Friday, although rainfall should be
light. Just beyond this forecast period is another strong front and
the potential for strong convection, then a colder, drier period.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              61  71  51  57  49 /  80  40  30  60  50
Austin Bergstrom Intl Airport  62  71  52  58  49 /  80  40  30  60  50
New Braunfels Muni Airport     62  72  54  58  51 /  70  40  40  60  50
Burnet Muni Airport            55  69  46  55  46 /  90  10  20  50  50
Del Rio Intl Airport           50  72  51  60  50 /  60   0  -   40  30
Georgetown Muni Airport        58  69  48  56  47 /  90  30  30  50  50
Hondo Muni Airport             60  75  55  60  51 /  70  10  20  60  50
San Marcos Muni Airport        62  72  53  59  50 /  70  40  40  60  50
La Grange - Fayette Regional   66  72  57  61  53 /  70  60  50  50  50
San Antonio Intl Airport       62  74  55  60  52 /  70  20  30  60  50
Stinson Muni Airport           62  74  57  61  53 /  70  20  30  50  50

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...24
Synoptic/Grids...Allen
Public Service/Data Collection...30
Hazardous weather outlook, Jan 15, 4:58 AM CST, 16 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
458 AM CST SUN JAN 15 2017

TXZ171>173-183>194-202>209-217>225-228-161100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
458 AM CST SUN JAN 15 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL TEXAS..

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE FOR STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON
AND TONIGHT. THE GREATEST THREAT FOR SEVERE STORMS WILL BE ALONG
AND WEST OF I-35. DAMAGING WIND GUSTS...ISOLATED TORNADOES...AND
LARGE HAIL WILL BE POSSIBLE. LOCALLY HEAVY RAIN IS ALSO POSSIBLE
ACROSS THE HILL COUNTRY AND MAY CAUSE SOME FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY SEVERE WEATHER AND EXCESSIVE RAINFALL
AMOUNTS.

In the hours before

Local storm report, Jan 15, 9:08 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
908 PM CST SUN JAN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     HAIL             LEAKEY                  29.72N  99.76W
01/15/2017  E3.00 INCH       REAL               TX   PUBLIC

&&

CORRECTED COUNTY/STATE...LOCATION

EVENT NUMBER EWX1700033

SBS
Local storm report, Jan 15, 9:09 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
909 PM CST SUN JAN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     HAIL             6 N LEAKEY              29.81N  99.76W
01/15/2017  E3.00 INCH       REAL               TX   PUBLIC

&&

CORRECTED LOCATION

EVENT NUMBER EWX1700033

SBS
Local storm report, Jan 15, 9:10 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
910 PM CST SUN JAN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     HAIL             MEDINA                  29.80N  99.25W
01/15/2017  M2.75 INCH       BANDERA            TX   PUBLIC

            PHOTO SHOWS BASEBALL SIZE HAIL NEXT TO A REAL BASEBALL

&&

EVENT NUMBER EWX1700034

SBS
Local storm report, Jan 15, 9:11 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
911 PM CST SUN JAN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HAIL             10 SW CARTA VALLEY      29.72N 100.82W
01/15/2017  E1.00 INCH       VAL VERDE          TX   OTHER FEDERAL

            NICKEL TO QUARTER SIZE HAIL REPORTED BY BORDER PATROL
            AGENTS ONE MILE SOUTH OF THE 277 AND 377 HIGHWAY
            INTERSECTION

0527 PM     HAIL             CARTA VALLEY            29.80N 100.68W
01/15/2017  E1.25 INCH       EDWARDS            TX   CO-OP OBSERVER

            QUARTER TO SLIGHTLY LARGER SIZE HAILSTONES OBSERVED

0530 PM     HAIL             4 E CARTA VALLEY        29.79N 100.62W
01/15/2017  M1.50 INCH       EDWARDS            TX   STORM CHASER

            QUARTER TO PING PONG SIZE HAIL COVERING THE ROAD ON
            HIGHWAY 377 NEAR FM2523

0545 PM     HAIL             16 N KICKAPOO CAVERN ST 29.84N 100.41W
01/15/2017  E2.50 INCH       EDWARDS            TX   COCORAHS

            TENNIS BALL SIZE HAIL 17 MILES SW OF ROCKSPRINGS

0556 PM     HAIL             9 NNE KICKAPOO CAVERN S 29.73N 100.41W
01/15/2017  E2.50 INCH       EDWARDS            TX   STORM CHASER

0633 PM     HAIL             12 ENE ROCKSPRINGS      30.08N 100.03W
01/15/2017  E0.25 INCH       EDWARDS            TX   COCORAHS

0640 PM     HAIL             4 WSW TUFF              29.76N  99.83W
01/15/2017  E0.70 INCH       REAL               TX   STORM CHASER

            DIME SIZE HAIL JUST WEST OF LEAKEY

0646 PM     HAIL             7 NE CAMP WOOD          29.74N  99.92W
01/15/2017  E1.50 INCH       REAL               TX   COCORAHS

0655 PM     HAIL             5 N LEAKEY              29.80N  99.76W
01/15/2017  E2.00 INCH       REAL               TX   TRAINED SPOTTER

0658 PM     HAIL             6 N LEAKEY              29.81N  99.76W
01/15/2017  E3.00 INCH       REAL               TX   PUBLIC

0720 PM     HAIL             VANDERPOOL              29.74N  99.55W
01/15/2017  E1.75 INCH       BANDERA            TX   FIRE DEPT/RESCUE

0725 PM     HAIL             4 SW BRACKETTVILLE      29.28N 100.45W
01/15/2017  E1.00 INCH       KINNEY             TX   EMERGENCY MNGR

0745 PM     HAIL             6 E BRACKETTVILLE       29.32N 100.31W
01/15/2017  E1.00 INCH       KINNEY             TX   EMERGENCY MNGR

            QUARTER SIZE HAIL EAST OF BRACKETTVILLE MAINLY ON THE
            SOUTH SIDE OF HIGHWAY 90

0752 PM     HAIL             3 N MEDINA              29.84N  99.25W
01/15/2017  E1.00 INCH       BANDERA            TX   TRAINED SPOTTER

            NICKEL TO QUARTER SIZE HAIL OBSERVED

0758 PM     HAIL             MEDINA                  29.80N  99.25W
01/15/2017  M2.75 INCH       BANDERA            TX   PUBLIC

            PHOTO SHOWS BASEBALL SIZE HAIL NEXT TO A REAL BASEBALL

0800 PM     HAIL             MEDINA                  29.80N  99.25W
01/15/2017  E1.75 INCH       BANDERA            TX   TRAINED SPOTTER

0803 PM     HAIL             1 S MEDINA              29.78N  99.25W
01/15/2017  E2.00 INCH       BANDERA            TX   COCORAHS

            LARGE HAIL PRODUCING CAR DENTS

0804 PM     HAIL             MEDINA                  29.80N  99.25W
01/15/2017  E2.50 INCH       BANDERA            TX   PUBLIC

            LARGE HAIL BUSTED OUT A SKY LIGHT

0808 PM     HAIL             MEDINA                  29.80N  99.25W
01/15/2017  E1.75 INCH       BANDERA            TX   CO-OP OBSERVER

0815 PM     HAIL             4 NNW BANDERA           29.78N  99.10W
01/15/2017  E1.25 INCH       BANDERA            TX   COCORAHS

&&

EVENT NUMBER EWX1700015 EWX1700016 EWX1700017 EWX1700021 EWX1700018
EWX1700019 EWX1700020 EWX1700022 EWX1700023 EWX1700033 EWX1700024
EWX1700025 EWX1700026 EWX1700027 EWX1700034 EWX1700028 EWX1700030
EWX1700032 EWX1700029 EWX1700031

SBS
Local storm report, Jan 15, 9:43 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
943 PM CST SUN JAN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             MEDINA                  29.80N  99.25W
01/15/2017  M4.00 INCH       BANDERA            TX   AMATEUR RADIO

            PHOTO SHOWS A FOUR INCH DIAMETER HAILSTONE AS MEASURED
            WITH A TAILORS TAPE MEASURE

&&

EVENT NUMBER EWX1700035

SBS
Special weather statement, Jan 15, 9:43 PM CST, 1 minute before
Special Weather Statement
National Weather Service Austin/San Antonio TX
943 PM CST SUN JAN 15 2017

TXZ186>189-203-204-160445-
Uvalde TX-Gillespie TX-Kerr TX-Medina TX-Bandera TX-Kendall TX-
943 PM CST SUN JAN 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR MEDINA...BANDERA...SOUTHEASTERN
KERR...UVALDE...SOUTH CENTRAL GILLESPIE AND WESTERN KENDALL COUNTIES
UNTIL 1045 PM CST...

At 943 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Fredericksburg to near
Blewett. Movement was east at 30 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Medina, Kerrville, Uvalde, Fredericksburg, Hondo, Devine,
Castroville, Comfort, Bandera, Tarpley, Sabinal, Natalia, Camp Verde,
D'Hanis, Bandera Falls, Noonan, Quihi, Concan, Dunlay and Rocky Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A tornado watch remains in effect until midnight CST for south
central Texas.

A severe thunderstorm watch remains in effect until 1000 PM CST for
south central Texas.

LAT...LON 2913 9886 2910 10011 2917 10011 2963 9965
      2963 9960 2967 9960 3036 9890 3036 9876
TIME...MOT...LOC 0343Z 267DEG 24KT 3034 9881 2913 10001

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 15, 6:12 PM CSTSpecial Weather StatementEWXEdwards48 min
Jan 15, 6:21 PM CSTSpecial Weather StatementEWXKinney39 min
Jan 15, 6:24 PM CSTSevere Thunderstorm WarningEWXEdwards, Real66 min
Jan 15, 6:30 PM CSTSpecial Weather StatementEWXEdwards60 min
Jan 15, 6:42 PM CSTSevere Thunderstorm WarningEWXEdwards, Kerr, Real48 min
Jan 15, 6:43 PM CSTSpecial Weather StatementEWXKimble32 min
Jan 15, 6:48 PM CSTSpecial Weather StatementEWXKinney42 min
Jan 15, 7:00 PM CSTSevere Thunderstorm WarningEWXKinney28 min
Jan 15, 7:08 PM CSTSevere Thunderstorm WarningEWXBandera67 min
Jan 15, 7:13 PM CSTSevere Thunderstorm WarningEWXKinney47 min
Jan 15, 7:17 PM CSTSpecial Weather StatementEWXEdwards43 min
Jan 15, 7:33 PM CSTSpecial Weather StatementEWXKerr42 min
Jan 15, 7:46 PM CSTSevere Thunderstorm WarningEWXKinney29 min
Jan 15, 7:48 PM CSTTornado WarningEWXKerr27 min
Jan 15, 7:59 PM CSTSevere Thunderstorm WarningEWXKinney, Uvalde46 min
Jan 15, 8:14 PM CSTSevere Thunderstorm WarningEWXBandera, Kendall, Kerr46 min
Jan 15, 8:16 PM CSTSpecial Weather StatementEWXKerr, Real, Uvalde44 min
Jan 15, 8:19 PM CSTSpecial Weather StatementEWXKendall41 min
Jan 15, 8:36 PM CSTAreal Flood AdvisoryEWXBandera, Kerr, Real3 hr
Jan 15, 8:56 PM CSTSpecial Weather StatementEWXBandera, Gillespie, Kendall, Kerr, Medina, Uvalde49 min
Jan 15, 8:59 PM CSTSevere Thunderstorm WarningEWXKendall46 min
Jan 15, 9:11 PM CSTAreal Flood AdvisoryEWXKinney, Uvalde3 hr
Jan 15, 9:27 PM CSTTornado WarningEWXKendall33 min
Jan 15, 9:43 PM CSTSpecial Weather StatementEWXBandera, Medina, Uvalde62 min
Jan 15, 9:52 PM CSTAreal Flood AdvisoryEWXBandera, Kendall, Kerr3 hr
Jan 15, 10:22 PM CSTSpecial Weather StatementEWXHays38 min
Jan 15, 10:25 PM CSTSpecial Weather StatementEWXBexar50 min
Jan 15, 11:07 PM CSTSpecial Weather StatementEWXHays, Travis53 min
Jan 15, 11:16 PM CSTSpecial Weather StatementEWXBexar, Comal29 min
Jan 15, 11:21 PM CSTAreal Flood AdvisoryEWXBexar3 hr
Jan 15, 11:30 PM CSTSpecial Weather StatementEWXBexar45 min
Jan 15, 11:45 PM CSTSpecial Weather StatementEWXBexar, Comal30 min
Jan 16, 12:07 AM CSTSpecial Weather StatementEWXWilliamson38 min
Jan 16, 12:32 AM CSTAreal Flood AdvisoryEWXComal, Hays3 hr
Jan 16, 1:04 AM CSTAreal Flood AdvisoryEWXBexar, Guadalupe3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.